# SDR DXTA2024012310701

- Difficulty date: January 22, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N596QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0153
- Aircraft time: 5,634 hours, 3,764 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: MP50G4
- Part serial: 1027B
- Condition: Defective
- Location: Te Flaps
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AMBER CAS: FLAPS FAIL CAS MESSAGE ILLUMINATED WHEN SELECTING FLAPS FULL. FLAP INDICATOR ON MFD WAS YELLOW INDICATING FULL.  COMPLETED EMERGENCY CHECKLIST AND FLAPS RESET TO WHITE INDICATING FULL.  CLEANED UP AIRPLANE TO FLAPS 0. ATTEMPTED ANOTHER APPROACH WITH THE SAME FLAPS FAIL CAS MESSAGE APPEARED WHEN SELECTED FULL FLAPS. COMPLETED THE EMERGNECY CHECKLIST. RESET THE FLAPS WITH A WHITE FULL INDICATION ON THE MFD.  WE DECIDED TO LEAVE THE AIRCRAFTED FULLY CONFIGURED AND LANDED WITHOUT INCIDENCE. 2). OVERSPEED: DURING A MISSED APPROACH WITH A FLAP FAIL CAS MESSAGE WE EXCEEDED THE FLAPS FULL SPEED LIMIT OF 175KTS.  WE EXCELERATED TO 189KTS DURING THE GO AROUND AND REDUCED THE SPEED ONCE RECOGNIZED. THE GEAR WAS DOWN THE ENTIRE TIME HOWEVER WE DIDN'T EXCEED THE 210KT LIMIT.  GAINED ACCESS TO AIRCRAFT, CLEARED FAULT MEMORY WITH FLAP RESET SWITCH AND CYCLED THE FLAPS SEVERAL TIMES WITH NO FAULTS. INSPECTED FLAP TRACKS WITH NO DEFECTS. STARTED TASK 27-50-00 (FLAP SYSTEM MECHANICAL TROUBLESHOOTING) AND COMPLETED THE CLEARANCE BETWEEN AFT ROLLER AND END OF TRACK WORKSHEET 1 WITH ALL MEASUREMENTS WELL WITHIN SPECIFICATION. OPERATED FLAPS AGAIN WITH NO FAULTS. WE ARE AT STEP C (PDU CLUTCH TROUBLESHOOTING) AND NEED THE PDU CLUTCH CHECK TOOL P/N CJMDX27-014 TO COMPLETE THE INSPECTION OF THE PDU'S. ORDERED TOOL WITH MCC, NO UPDATE ON SHIPPING. OREDERED INCLINOMETERS FROM VELOCITY MX FOR TRAVEL CHECKS. CN/EM 1/23/24. RECEIVED TOOLING. PERFORMED FLAP BINDING T/S WITH NO DEFECTS NOTED. PERFORMED PDU CLUTCH T/S WITH CURRENT LESS THAN 220AMPS. PER TROUBLESHOOTING GUIDE IT IS REQUIRED TO REPLACE PDU. REMOVED PDU AND INSTALLED AN OVERHAULED PDU. PERFORMED FLAP MOVEMENT CHECK WITH TIMES/FLAP ANGLES IN TOLERANCE. CYCLED FLAPS WITH NO DEFECTS NOTED. FLAP SYSTEM OPS CHECK GOOD AT THIS TIME. PERFORMED IAW CE680A MM CH 27-50-00/27-50-20.  ORIGINAL SUBMISSION DATE: 1/23/2024
